# SDR ABXA000272

- Difficulty date: May 15, 2000
- Submitted: May 17, 2000
- Operation: Air carrier
- Aircraft: N974AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47623
- Aircraft time: 50,366 hours, 55,750 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Screw
- Part number: AN562420R8
- Condition: Missing
- Location: Cockpit Seat
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER''S SEAT RELEASED VERTICALLY TWICE IN FLIGHT WITHOUT WARNING.  FOUND BOLT MISSING RIGHT SIDE.  REPLACED BOLT, OPS CHECK NORMAL IAW DC9 MM 25-13-01.
